Differential and Integral Equations

Linear functional-differential equations with abstract Volterra operators

Mehran Mahdavi

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 8, Number 6 (1995), 1517-1523.

Dates
First available in Project Euclid: 15 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1368638178

Mathematical Reviews number (MathSciNet)
MR1329853

Zentralblatt MATH identifier
0826.34064

Subjects
Primary: 34K05: General theory
Secondary: 34K30: Equations in abstract spaces [See also 34Gxx, 35R09, 35R10, 47Jxx]

Citation

Mahdavi, Mehran. Linear functional-differential equations with abstract Volterra operators. Differential Integral Equations 8 (1995), no. 6, 1517--1523. https://projecteuclid.org/euclid.die/1368638178


Export citation